# SDR DALA2019021200940

- Difficulty date: February 11, 2019
- Submitted: February 13, 2019
- Operation: Air carrier
- Aircraft: N915DL
- Make and model: Doug MD-88
- Aircraft serial: 49546
- Aircraft time: 80,001 hours, 61,522 cycles
- Engine: Pwa JT8D219
- Engine time: 52,917 hours, 28,907 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

IFSD & ATB - DUE TO THE LOSS OF THE NR 1 ENGINE. AT APPROX 600FT AGL, FLT CREW REPORTED LEFT ENGINE COMPRESSOR STALL AND ENGINE ROLL BACK. CREW FOLLOWED QRH AND SHUT DOWN ENGINE. MAINTENANCE FOUND TURBINE DAMAGE. THE ENGINE WAS REPLACED.
